# SDR 99ZZZX1022

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63952
- Make and model: Cessna 172P
- Aircraft serial: 17275500
- System (JASC): 2701 · Control Column Section
- Part: Bracket
- Part number: 05133602
- Condition: Elongated
- Location: Control Yoke
- Part time: 6,193 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL YOKE PIVOT BOLT HAS ELONGATED BOLT HOLES IN RT BRACKET ASSY CAUSING EXCESSIVE FORE AND AFT PLAY IN CONTROL YOKE 1 INCH OF TRAVEL.  PROBLEM FOUND DURING ANNUAL INSPECTION.  TACHOMETER TIME:  4,326.0 HOURS.  HOBBS:  6,193.0.  1982 CESSNA 172-P.
